Question about prednisone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rockoa
Regular Member


Date Joined Jul 2016
Total Posts : 36
   Posted 7/10/2016 4:37 PM (GMT -6)   
I was given a regimen of prednisone for a swollen lip possibly caused by a insect or something outdoors, we still aren't sure. I was prescribed 40mg once daily for 5 days and then 20 mg once daily for 5 days. I did not have any side effects while taking it, but I am wondering what to expect now that I have taken my last dose. Will my lip swell again? Will there be any withdrawal or any after effects? Maybe I am just worrying. Anyone who has had experience with a similar situation any insight would be great! Thanks

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23547
   Posted 7/11/2016 6:36 AM (GMT -6)   
If the swelling comes back, you should have an allergy test to determine the cause. But short spurts of pred should do your body no harm.
SHERRY
Moderator-Allergies/Asthma, Alzheimer's, IBS, Co-moderator-UC
Diagnosed Left sided UC '92 - meds: Apriso, Remicade) Unable to tolerate MOST mesalamines* Currently in Remission, IBS, Diverticuliar Disease, Fibro, Sacroiilitis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry eye syndrome (which caused a blockage -had the DCR surgery 2015 success!), allergies-Zyrtec
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 5:08 AM (GMT -6)
There are a total of 2,886,483 posts in 316,720 threads.
View Active Threads


Who's Online
This forum has 157814 registered members. Please welcome our newest member, sagsa345454546.
658 Guest(s), 7 Registered Member(s) are currently online.  Details
PeppermintTea, 3 putt, Dimitri71, johnG, Jerry_Delaware, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer